# SDR SWIA2020031649268

- Difficulty date: January 27, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR SURROUND STRUCTURE'S FWD SEAL STRIKER HAS A DENT AT A PREVIOUS REPAIR, NEAR THE UPPER PIN STOP FITTING. (MARKED WITH ORANGE FLAG TAPE)   (C-CHECK) RO 3/13/2020   PERFORMED REPAIR OUTLINED IN BOMBARDIER REO. COMPLIED WITH TASK CARD/LEAK CHECK GOOD.
